MAUDE Adverse Event Report: LENSAR, INC LENSAR LASER SYSTEM-FS 3D

LENSAR, INC LENSAR LASER SYSTEM-FS 3D
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 01/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Measure: this issue only impacted this specific device.Analyze: senior (b)(6) reviewed the open call for (b)(4): case (b)(4) - centration was good with poor suction applanation to the eye.Eye movement is noted throughout treatment.A double cut of the capsulorhexis in the nasal area is observed at frame #3 to #6.Patient movement during laser treatment can cause poor stabilization of the cut, resulting in capsulorhexis tears.Adequate suction applanation to the eye with proper docking and locking of the pid arm to the eye cup will reduce eye movement.Improve/innovate/control: (b)(6) will discuss findings with surgeon and staff.
 
Event or Problem Description
(b)(6) reported to customer service on 01/27/2022 that dr.(b)(6) from (b)(4) had a broken capsular nasal today.Action: log files were sent in for review.(b)(6) would like to know the findings.

Brand Name
LENSAR LASER SYSTEM-FS 3D
Common Device Name
LENSAR LASER SYSTEM-FS 3D
Manufacturer (Section D)
LENSAR, INC
2800 discovery drive ste.100
orlando FL 32826
Manufacturer (Section G)
LENSAR, INC
2800 discovery drive ste. 100
orlando FL 32826
Manufacturer Contact
keith peck
2800 discovery drive ste. 100
orlando, FL 32826
8885756412
MDR Report Key13584835
Report Number3009026057-2022-00010
Device Sequence Number17596746
Product Code OOE
UDI-Device Identifier10867744000119
UDI-Public(01)10867744000119(11)200303
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00005-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Initial Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown